# SDR SIMA36111

- Difficulty date: December 26, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33015
- Part serial: 1231
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - FLT 3284 - INTERIOR EMERGENCY LIGHTING SYSTEM HALF OF FLOOR STRIP LIGHTING INOPERATIVE TWO LIGHTS OVERHEAD LIGHT SIDE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK 20LN IAW SAAB AMM 33-50-00.  OPS CHECK GOOD.  (M)
